# SDR DALA2018070404368

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 51,342 hours, 35,246 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN NR 1 SMOKING ACCORDING TO FA. TURNED IT OFF.  R&R GALLEY OVEN PER AMM 25-35.  OP CHKS NORMAL.
